# SDR ASAA2015122614466

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,333 hours, 9,019 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED ON CSS APU START ATTEMPT AT FL 390, FAULT LIGHT ON SECOND ATTEMPT AT FL 375, GOOD APU START ON THIRD ATTEMPT AT FL 295.  ACFT GROUNDED.
